Thread: painkiller withdrawl?
08-30-2003, 07:59 PM #1
Hey everybody. I've been on oxycodone 10 mg every 4-6 hours for the past 3 weeks for my knee, and i came off today because i was sick of taking the shit. I got surgery 3 days ago, and it's already feeling way better than it did before i went under.
anyway, since i stopped taking the pills, 8 am today was my last one, i've felt sick. basically feels like the flu. I was wondering if anyone else had ever been through this and how long it'll last. thanks
08-31-2003, 01:57 AM #2
Sounds like you are displaying signs of withdrawl..Very common when coming off of pain medication..It should subside within a few days..Just make sure you don't jump back on the meds or it will delay your getting over the hump..Pain meds are HIGHLY addicitive and thus are very abused by both patients and Doctor's who prescribe them so freely..Good luck!!!
Last edited by Doc M; 08-31-2003 at 01:09 PM.
08-31-2003, 11:50 AM #3Junior Member
- Join Date
- Aug 2003
yep you can definately go thru withdrawals with hardcore painkillers like that because of their addictive nature (oxycodone is from the same family as heroin/morphine). oxycontin was the exact drug jack osborne got himself addicted to. be safe with that stuff.
08-31-2003, 04:43 PM #4
already feeling a little better. Had the shits today something terrible though.
08-31-2003, 05:00 PM #5
I had headaches for 3 days when i got off painkillers. Irony?
09-03-2003, 10:07 PM #6
wow, coincidence...I just finished my HORRIFIC week of Xanax withdrawal. Lemme tell you, if there is anything that's more uncomfortable than a hard benzo detox, then don't tell me about it cuz i think this is the worst. Anyhoo, be careful with the painkillers. A lot of people take em for a prescription and easily get addicted, like that Matthew Perry guy. Let ur body process it out and then get your mind back on track. Just takes a little time and don't get back on it. It's all about what you do now. I sound like im in rehab again. hope this helps!
09-03-2003, 10:11 PM #7
Ya it's no fun at all... When I got off nubain for my shoulder injury (self medicating is not a good idea in this case) I went into severe withdrawels which freaked me out big time. Vomitting, shaking, couldn't sleep. Since you didn't take it very long i doubt this will last long, good luck though cus a lot of long term addictions start out like this.
09-03-2003, 10:58 PM #8
I hate taking any painkillers on a regular basis. It can suppress your appetite. 8) And I love food. I took some painkillers one time when I lost an eye but I wasnt lifting then but I could still tell I wasnt hungry.
09-03-2003, 11:22 PM #9
How the hell did you lose an eye if you dont mind me askin? I'd be rockin' an eyepatch if i were you, chicks dig pirates.
09-03-2003, 11:25 PM #10
LOL I thought about it. Well the story im gonna tell my grandkids is "In Nam I jumped outta a chopper and got hit with shrapnel and had to survive for weeks in the jungle on grubs and stuff" But what really happens is what happens when you put dry ice and hot water in a glass bottle and let it blow up in your face.
09-03-2003, 11:41 PM #11Originally Posted by chrisAdams
09-04-2003, 04:06 AM #12Originally Posted by bigol'legs
It sucks to know something like that happened.
09-04-2003, 04:13 PM #13
Ya I was 15 and being dumb. Almost lost em both cause I got a 1 inch gash 1 cm away from the other eye, it was right along the tear duct. I coulda kept it but they said I would have to lay on my stomach for 6-8 months straight and there was only like a 2% change after I could see outta it. They cool thing is if I ever get a buttload of money I can get cool looking ones like on "Last Action Hero" hehe
09-13-2003, 09:08 PM #14New Member
Originally Posted by EXCESS
- Join Date
- Sep 2003
Percocet and oxycotin contain oxcodone
Loratabs, Tylenol 3, vicodin ect. contain hyrocodon
So excess, you have taken oxycodone.
I use to have a bad addiction with this shit. It was realy hard to come off of. I had to take Methadone for 2 months. God I'm glad I'm clean now. That shit messes up your liver, and if you combine that with juice it really hurts your body. NOw I'm addicted to the gym, and couldn't feel better. If you get hurt some how and you don't want to go through what I did, then tell your DR. that you don't want pain-pills, there are many alternative treatments.
Just a little lan-yap for ya.
09-13-2003, 10:49 PM #15Originally Posted by EXCESS
09-13-2003, 11:53 PM #16
Yeah, I have a huge amount of Vicodin that I had 'scripts' for and bought them and just put them aside. I get headaches the day after taking them - and they jack the liver pretty bad too (mostly because of the 'Tylenol' in them). So, they just sit there just in case I get a backache, toothache or something painful.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)